Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from gilbert s syndrome with lack of liver enzyme

Feeling fatigged dry mouth pain in right abdomen and loose stool for over 8 months It all started with nausea back in may 2010, went to doctor after few days and he gaveme motillium tablets, took them as directed for a week then seemed ok, after 3 days the nausea came back big time with extreme fatigue and dry mouth and pain in the right abdomen, my stool is loose as well as shiny so went back to the doctors who ordered some blood test, the result come back with elevated bilirubin (all of them direct, indirect and total) roughly about double the normal figures so decided to tell me that there is nothing wrong with me it will all go away after a while, I have been suffering this for the last 8 months and can t understand what s wrong with me, even the doctor is saying that there is nothing wrong with me. Looked up on the internet about gilbert s syndrome and found out it s not a desease and can t be even noticed and it involves inderect bilirubin because lack of liver enzymes little bit won t be processed and gets back into the blood, in my case all the bilirubin are elevated and my bowel movement has not been normal for more than 8 months loose stool with bad smells, could this be liver failure? is my liver not diggesting food properly? what s wrong with me? am I the only person in the world with these symptoms? lately i have been feeling stomach empty all the time even after eating please help
Asked On : Thu, 5 Jan 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
Thanks, welcometoHCM.
Some people will have congenital partial absence of the liver enzyme UDPG phosphatase.
The enzyme is present in a very little quantity and presents with mild jaundice and a few gastric symptoms.
There is no treatment and is compatible with normal life.
hope this reply will serve your purpose.
Please feel free to ask any more queries.
take care
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor